# SDR SIMA20140905004

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 26,532 hours, 18,359 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Condition: Faulty
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL APPROX 1000 FEET MOMENTARY FIXED PITCH, TRIM OPERATIVE.  ELEVATOR FELT JAMMED THEN RELEASED & OPERATED NORMALLY.  R & R ELEVATOR SERVO IAW AMM 22-11-24.  OPERATIONS CHECKED GOOD.
